My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

Please visit the new WebMD Message Boards to find answers and get support.

Posted: | Report This Report Question |

What should I do if I suspect an overdose of AcetaDrink?

Related Topics: Drug Overdose, Acetaminophen

Answers From Experts & Organizations (1)

Click to read disclaimer
Medical Reference

If overdose is suspected, contact a poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: nausea, vomiting, increased sweating, yellowing eyes/skin, dark urine, severe stomach/abdominal pain, extreme tiredness.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

| Report This Report Answer

Was this helpful?


Thanks for your feedback.

1 of 2 found this helpful
Read the Original Article: More on AcetaDrink
View Sources